# SDR SWAA2015041738649

- Difficulty date: March 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 652998
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SUB THRESHOLD CORRODED AROUND FASTENER HOLES.  R & R SUB THRESHOLD IAW SRM.
